# SDR MASA2013110267930

- Difficulty date: November 2, 2013
- Submitted: November 3, 2013
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 23,888 hours, 19,600 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Sparks
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S POST MAP LIGHT SPARKING & SMOKING.
